Amarts of finite order and Pettis Cauchy sequences of Bochner integrable functions in locally convex spaces
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 85 (1985) no. 3, pp. 91-106.
@article{ASCFPA_1985__85_3_91_0,
     author = {Dinh Quang Luu},
     title = {Amarts of finite order and {Pettis} {Cauchy} sequences of {Bochner} integrable functions in locally convex spaces},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     pages = {91--106},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {85},
     number = {3},
     year = {1985},
     mrnumber = {790726},
     zbl = {0568.60046},
     language = {en},
     url = {http://www.numdam.org/item/ASCFPA_1985__85_3_91_0/}
}
TY  - JOUR
AU  - Dinh Quang Luu
TI  - Amarts of finite order and Pettis Cauchy sequences of Bochner integrable functions in locally convex spaces
JO  - Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
PY  - 1985
SP  - 91
EP  - 106
VL  - 85
IS  - 3
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFPA_1985__85_3_91_0/
LA  - en
ID  - ASCFPA_1985__85_3_91_0
ER  - 
%0 Journal Article
%A Dinh Quang Luu
%T Amarts of finite order and Pettis Cauchy sequences of Bochner integrable functions in locally convex spaces
%J Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
%D 1985
%P 91-106
%V 85
%N 3
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://www.numdam.org/item/ASCFPA_1985__85_3_91_0/
%G en
%F ASCFPA_1985__85_3_91_0
Dinh Quang Luu. Amarts of finite order and Pettis Cauchy sequences of Bochner integrable functions in locally convex spaces. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 85 (1985) no. 3, pp. 91-106. http://www.numdam.org/item/ASCFPA_1985__85_3_91_0/

[1] C. Blondia, Locally convex spaces with the Radon-Nikodym property, Math. Nachr, 114(1983) 335-341. | MR | Zbl

[2] B. Bru, H. Heinich, Sur l'espérance des variables aléatoires vectorielles. Ann. Inst. Henri Poincaré, Vol. XVI, n° 3 (1980) 177-196. | Numdam | MR | Zbl

[3] C. Castaing, M. Valadier, Convex analysis and measurable multifunctions. Lecture Notes in Math. N° 580, Springer-Verlag 1977. | MR | Zbl

[4] R.V. Chacon, L. Sucheston, On convergence of vector-valued asymptotic martingales, Z. Wahrsch. Verw. Gebiete 33 (1975) 55-59. | MR | Zbl

[5] G.Y.H. Chi, On the Radon-Nikodym theorem and locally convex spaces with the Radon-Nikodym property. Proc. Amer. Math. Soc. Vol. 62, n° 2 (1977) 245-253. | MR | Zbl

[6] G.A. Edgar, L. Sucheston, Amarts: A class of asymptotic martingales (Discrete parameter). J. Multiv. Anal. 6 (1976) 193-221. | MR | Zbl

[7] L. Egghe, The Radon-Nikodym property, σ-dentability and martingales in locally convex spaces. Pac. Jour. Math. Vol. 87, N° 2 (1980) 335-341. | Zbl

[8] J. Hoffmann-Jørgensen, Vector measures. Math. Scand. 28 (1971)5-32. | MR | Zbl

[9] Dinh Quang Luu, Applications of set-valued Radon-Nikodym theorems to convergence of multivalued L1-amarts. Math. Scand. 54(1984) 101-113. | MR | Zbl

[10] Dinh Quang Luu, The Radon-Nikodym property and convergence of amarts in Fréchet spaces. Ann. Inst. Clermont, Sér. Prob. Statist. N° 3, to appear. | Numdam | Zbl

[11] J. Neveu, Martingales à temps discrets. Masson Cie, Paris 1972. | MR

[12] A. Pietsch, Nuclear locally convex spaces. Springer-Verlag, Berlin 66, 1972. | MR | Zbl

[13] Jr. Uhl J.J., Pettis mean convergence of vector-valued asymptotic martingales. Z. Wahrsch. Verw. Gebiete 37(1977) 291-295. | MR | Zbl